# SDR 3J7R2023010100001

- Difficulty date: October 10, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N913C
- Make and model: Cessna 560XL
- Aircraft serial: 5605718
- Aircraft time: 6,927 hours, 4,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Condition: Dim
- Location: Zone 600
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PFI NOTED THE EXTERIOR FORWARD OVER WING EMERGENCY LIGHT HAS ONE LED INOP AND REMAINING LED’S ARE DIM.
